# SDR SWAA2022092716238

- Difficulty date: September 22, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 59,797 hours, 35,569 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/R L2 DOOR SLIDE SKIRT RIDES LOW/CATCHES ON DOOR SILL / [01] RE-POSITIONED L-2 DOOR SLIDE SKIRT AND ACCOMPLISHED DOOR OPC IN REF TO MT-725-61-06. SLIDE SKIRT NO LONGER HITS.;[02] VERIFIED STEP 1
